# SDR CA071030006

- Difficulty date: October 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 737790
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112A41029
- Condition: Chafed
- Location: Lws 260 & 240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT WING LWR SKIN PANEL CHAFFING DAMAGE FROM CONTACT WITH NACELLE STRUT AFT FAIRING BLADE SEAL APPROX WSTA 260, 240 REPAIRED IAW EA 5720-01337. (TC NR 20071030006)
